# SDR SIMA200226807

- Difficulty date: September 22, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6523
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN SWITCH SELECTED TO THE DISARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY UNIT 29WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
